MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ARTERIAL CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ARTERIAL CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 60-05-30
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: livanova deutschland manufactures the arterial clamp.The incident occurred in foggia, italy.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that an arterial clamp gave sometimes the following error message on cockpit screen of the essenz console: "arterial clamp: problem".In addition also configuration error messages related to arterial pump and cerebral one appeared.The issue occurred during priming.There was no patient involvement.
 
Event or Problem Description
See initial information.
 
Additional Manufacturer Narrative
H11: a picture confirming the error message has been provided by the customer an analyzing it, it can be stated that the error message popped up during the profile distribution phase.In addition, customer reported that no further issue have been occurred, thus excluding a hardware defect.Complaints database analysis revealed no adverse and concerning trends about the reported failure mode have been triggered by periodical complaints statistical analysis.Based on the collected information, a hardware defect of the clamp can be ruled out.However, considering that the issue occurred during the profile loading, it cannot be ruled out that a temporary isolated communication issue between the ac (alternating current) and the can (controller area network) bus occurred.

Brand Name
ARTERIAL CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
antonella donatiello
14401 w. 65th way
arvada, CO 80004
MDR Report Key21526436
Report Number9611109-2025-00092
Device Sequence Number9584881
Product Code DTQ
UDI-Device Identifier04033817903109
UDI-Public(01)04033817903109(11)240909
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-30
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown